# SDR UALA2011042501998

- Difficulty date: April 23, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1688-1706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL ON AFT CABIN PRESSURE DECK CORRODED BETWEEN STA 1688 - 1706 ON RT FLANGE.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED 4 FREEZE PLUGS IN DISCREPANT LOCATIONS PER PEMCO PWI 809UA178, FABBED AND INSTALLED HAT CHANNEL PER SRM.
